American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mike Prest. Definable additive categories: purity and model theory. Memoirs of the AMS 210 (2011) MR 2791358.
Book volume table of contents   

[2] Septimiu Crivei, Mike Prest and Blas Torrecillas. Covers in finitely accessible categories. Proc. Amer. Math. Soc. 138 (2010) 1213-1221. MR 2578515.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Yakovlev. Categories of motives for additive categories. II. St. Petersburg Math. J. 20 (2009) 1003-1022. MR 2530899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. V. Yakovlev. Categories of motives for additive categories. I. St. Petersburg Math. J. 19 (2008) 995-1002. MR 2411964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Gordon. $G$-categories. Memoirs of the AMS 101 (1993) MR 1126178.
Book volume table of contents   

[6] David M. Arnold. A finite global Azumaya theorem in additive categories . Proc. Amer. Math. Soc. 91 (1984) 25-30. MR 735557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Juliusz Brzezinski. Lattices of normally indecomposable modules . Proc. Amer. Math. Soc. 68 (1978) 271-276. MR 0469979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Idun Reiten. Stable equivalence for some categories with radical square zero . Trans. Amer. Math. Soc. 212 (1975) 333-345. MR 0382396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Isbell and Barry Mitchell. Exact colimits. Bull. Amer. Math. Soc. 79 (1973) 994-996. MR 0318255.
Abstract, references, and article information   
View Article: PDF

[11] Barry Mitchell. The dominion of Isbell . Trans. Amer. Math. Soc. 167 (1972) 319-331. MR 0294441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1